# SDR SWAA2022040743129

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,062 hours, 11,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ECNTER INTERCOSTAL FLOOR SUPPORT CRACKED ABOVE FWD CARGO AIR CONDITIONING BAY AT STA. 540 / REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02 AND SRM 51-10-02AMT 56504
